# SDR CKSA98360

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS1080 LBL90 OUTBD SIDE WEB ATTACH ANGLE CRACKED.  FAB NEW ATTACH ANGLE 7075-T6. INSTALLED ATTACH ANGLE IAW B747 SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-210-05.  NON-ROUTINE TASK CARD NUMBER 25171.
